• / Assistant Researcher Smita Sahu / Smita Sahu 助理研究员
    电话:
    Email: ssahu@@shanghaitech.edu.cn
    办公室: 上海市浦东新区华夏中路393号信息学院1A-405室
    专业方向:

  


  Assistant Researcher Smita Sahu / Smita Sahu 助理研究员

  电 话:
  Email :ssahu@@shanghaitech.edu.cn

  办公室:上海市浦东新区华夏中路393号信息学院1A-405室
  所属课题组:廖奇峰教授课题组





研究领域

  • Numerical Methods for Hamilton-Jacobi equations

  • Non-destructive testing of metals

  • Traffic flow

  • Uncertainty Quantification

个人简历

  Dr. Smita Sahu is an assistant research professor in the group of Prof. Qifeng Liao at the School of Information Science and Technology. She received her Ph.D. in Applied Mathematics at La Sapienza University of Rome, Italy. During her Ph.D. she was a visiting researcher at ENSTA ParisTech and UPMC in Paris. She was a research fellow at La Sapienza University of Rome for six months. She held a 3-years research associate position in the Department of Mathematical Sciences at Durham University.

代表性论文

Doctoral Thesis

  Sahu, S. (2015). High-order and coupled schemes for Hamilton-Jacobi-Bellman equations. Ph.D.: Supervisor Prof. M. Falcone, Sapienza Universita di Roma Italy.


Journal Article

  Sahu, S.(2017). High-order filtered schemes for first order time-dependent linear and non-linear partial differential equations. Mathematics and Computers in Simulation.

  Bokanowski, O., Falcone, M. & Sahu, S. (2016). An Efficient Filtered Scheme for Some First Order Time-Dependent Hamilton-Jacobi Equations. SIAM Journal on Scientific Computing 38(1): A171-A195.

  Sahu, S. (2016). Coupled scheme for linear and Hamilton-Jacobi-Bellman equations. appear in Springer Proceedings in Mathematics and Statistics.

  Sahu, S. (2016). High-order filtered scheme for front propagation problems. Bulletin of the Brazilian Mathematical Society, New Series 47(2): 727-744.

  Cristiani, E. & Sahu, S. (2016). On the micro-to-macro limit for first-order traffic flow models on networks. Networks and Heterogeneous Media 11(3): 395-413.


Chapter in Book

  High order schemes for Hamilton-Jacobi-Bellman equations Chapter in the volume Novel Directions in Optimization, Control and Games with Applications., (M. S. Aronna, D. Kalise, D. Tonon) Lecture Notes in Mathematics, Springer, (preprint)


Selected Grants

  2015: AFOSR Grant no. FA9550-10- 1-0029,

  2011: EU under the 7th Framework Programme Marie Curie Initial Training Network \FP7-PEOPLE- 2010-ITN, SADCO project, GA number 264735-SADCO